# SDR USAA2010110192459

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 33,867 hours, 12,274 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 0550
- Condition: Low Pressure
- Location: R3 Door
- Part time: 33,867 hours, 12,274 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1412 - LAX-PHL - EMERGENCY EGRESS SYSTEM - CID LIGHT ON AGAIN.  3R DOOR BOTTLE PRESSURE LOW AGAIN (HAPPENED LAST 3 DAYS).  REMOVED AND REPLACED R3 DOOR ASSIST BOTTLE.  SERVICED RESERVOIR TO  CORRECT PRESSURE.  DOOR OPERATION CHECKS GOOD.
